KNAW

Publication

Three flow regimes of viscous jet falling onto a moving surface (2012)

Pagina-navigatie:
Title Three flow regimes of viscous jet falling onto a moving surface
Published in IMA Journal of Applied Mathematics, Vol. 77, No. 2, p.196-. ISSN 0272-4960.
Author Hlod, A Andriy; Aarts, ACT Annemarie; Ven, van de AAF Fons; Peletier, MA Mark
Date 2012
Type Article
Rights Copyright (c) Hlod, A Andriy; Copyright (c) Aarts, ACT Annemarie; Copyright (c) Ven, AAF Fons van de; Copyright (c) Peletier, MA Mark
Publication http://repository.tue.nl/711284
OpenURL Search this publication in (your) library
Persistent Identifier URN:NBN:NL:UI:25-711284
Metadata XML
Repository Eindhoven University of Technology

Go to page top
Go back to contents
Go back to site navigation